MathSciNet Relay Station
MathSciNet bibliographic data
MR2318407 60K35 (60F99)
Ferrari, Pablo A.; Marić, Nevena Quasi stationary distributions and Fleming-Viot processes in countable spaces. Electron. J. Probab. 12 (2007), no. 24, 684–702.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement